# SDR SIMA20160731001

- Difficulty date: July 31, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,088 hours, 32,946 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166011
- Part serial: 2005020440
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HIGH STAGE VALVE 1 FAILED ON DECENT, LATER CLEARED.  NOTICED POSSIBLE OIL IN PACK, ODOR.  RT ENGINE 1 HIGH STAGE VALVE IAW AMM 36-11-02.  OPS AND LEAKS CHECK GOOD.  SEE ITEM 1, LOG PAGE 4010164 FOR POSSIBLE OIL AND PACK SMALL.  PERFORMED ENGINE ODOR EVENT TROUBLESHOOTING IAW ETN-EM-72-034.  NO ODOR OR SMOKE DETECTED.
